# SDR DHL9872010D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, TIE CLIP TO SKIN CRACKED AT STA 480 ABOVE S-22 VIEWED FROM AFT SIDE.  REPLACED CLIP PER SRM 51-30-2, 8 BY 4 N/R 3571.
